# SDR AALA201711019032

- Difficulty date: October 10, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 46,045 hours, 29,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT FORWARD GALLEY SEAT TRACK AT Y1292,  FRAME 16.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, AND DRAWING D53112812.
